See Alike in...

Alike App

Browser

Allison_Tobias_929

703d

I may have to post this also on the schizophrenia page (I have been diagnosed with it) and my paranoia is been off the wall lately. my neurologist is trying to start me on a medication called gabapentin for my epileptic seizures and she told me it would help with my anxiety and paranoia and I am so afraid to take my medicine because I'm afraid something will happen to me. she also explained it will take 3-4 weeks to feel anything and what if I get a really terrible anxious spell in between those 3-4 weeks and I can't calm down? what am I supposed to do? I'm on an anxiety managing medication now (hydroxyzine) and it's ok-ish but what kind of tips can be given so I can take my new meds?

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion